# SDR 95FDEA01527

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR AT BS 740 LBL 23 WL 150.  CORROSION ON STR AT BS 740 LBL 23 WL 150 OUT OF LIMITS PER FEDEX SRM 53-10-1.  CUT OUT DAMAGED AREA AND REPAIRED PER FEDEX SRM 53-10-3.
